Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sudden weight gain with constipation. Had a cortisone shot on knee. Tried laxatives and enema. What is the reason?

I have gained 7 pounds in the past 7 days. I have had some consitpation through those 7 days and I also got a cortisone shot in my knee last Wednesday. I ve taken laxatives to try to help going but I never feel empty after I go to the bathroom. I did an enima last night and went a little bit afterwards, but it didn t seem like a lot. I haven t eaten differently the past week so I m confused on why I d gain so much weight so quickly. Any input is grateful. Thanks!
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Classical presentation of hypothyroidism is complaint of weight gain along with constipation.
Get your thyroid function tests done for confirmation of diagnosis.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor